The Electromagnetic Field of a Slotted Elliptic Cone

E. Vafiadis, J. N. Sahalos

Research output: Contribution to journalArticlepeer-review


The exact solution for the electromagnetic field diffracted by a perfectly conducting slotted elliptic cone is determined. The solution is presented in the form of a dyadic Green's function, which is the most general form of a possible solution. Some numerical results are presented and compared with others given in the past, for simpler geometries.

Original languageEnglish
Pages (from-to)1894-1898
Number of pages5
JournalIEEE Transactions on Antennas and Propagation
Issue number11
Publication statusPublished - 1990


Dive into the research topics of 'The Electromagnetic Field of a Slotted Elliptic Cone'. Together they form a unique fingerprint.

Cite this